Doctor insights on:
I have a "lump in my throat" feeling & nausea and upset stomach. I just finished 5 days of 500mg of zithromax. What causes this and how will it pass?
Azithromycin (zithromax, azithrocin, zmax, azin) is an azalide, a subclass of macrolide antibiotics. Azithromycin is one of the world's best-selling antibiotics.[not in citation given (see discussion.)] it is derived from erythromycin, with a methyl-substituted nitrogen atom incorporated into the lactone ring, thus making ...Read more
I just finished 5 days of 500mg of zithromax last night. Last night, i began to get an upset stomach, nausea, lump in throat feeling and belching. ?
Stomach upset: These symptoms could be related to the recent course of antibiotics. If they don't improve withing the next few days you should call your physician. ...Read more
How long will side effects of dizziness/nausea from azithromycin last? Are there any ways to relieve these effects in the mean time?
See below: Zithromax has a long half life and can still be measured in your blood a week or more after you take it. It takes 68 hours for the blood level to fall to 1/2 the initial level. It may take several days till effect wears off. Ginger tea may help nausea. It would be a good idea to consult with the doctor who prescribed Zithromax. If your symptoms get worse you should go to the ER. ...Read more
Hi. I finished my last dose of the z pak (azithromycin) a few days ago and am now getting a fashion my face/neck+chest nausea and rapid heartbeat.
Azithromycin has induced severe nausea and vomiting. Vomit was initially greenish with consistency of snot. Now it is just green liquid. What do I do?
Azithromycin: Azithromycin can be taken with or without food, so try taking it with food. If that doesn't help, you should notify the provider who prescribed you the Azithromycin and tell them what you are experiencing. Sometimes antibiotics cause nausea. It is not necessarily a reason to stop the medication. ...Read more
How long do Side effects of azithromycin like nausea, diarhea and bad stomach upset last? 6 days since last dose and I still have side effects.
Bowel health: The medication should be out of the system by now, but the effect on healthy gut bacteria will persist for months. Taking a probiotic, which is available in many forms without a prescription, may help reduce symptoms. If not, or if symptoms are severe, then a stool test to rule out 'C diff' infection is important because it often follows antibiotic treatment, and can be fatal. ...Read moreSee 1 more doctor answer